Journal of Differential Geometry

Self-dual metrics and twenty-eight bitangents

N. Honda

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 75, Number 2 (2007), 175-258.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1175266265

Digital Object Identifier
doi:10.4310/jdg/1175266265

Mathematical Reviews number (MathSciNet)
MR2286821

Zentralblatt MATH identifier
1129.53028

Citation

Honda, N. Self-dual metrics and twenty-eight bitangents. J. Differential Geom. 75 (2007), no. 2, 175--258. doi:10.4310/jdg/1175266265. https://projecteuclid.org/euclid.jdg/1175266265.


Export citation